# SDR P5CA9600839

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY DAMAGED AFT CARGO COMPARTMENT.  REPLACED DAMAGED SECTION PER BOEING SRM 51-10-01.
